# SDR SWAA2020060580781

- Difficulty date: May 22, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT PASSENGER CABIN BS692 RBL 5 WL207.  REMOVED CRACKED SUPPORT ANGLE AT PASSENGER CABIN BS692 RBL 5 WL207 PER SRM 51-40-02-0G-0. INSTALLED NEW ANGLE PER SRM 51-40-02-0G-0 AND DWG 273A9110.
